# SDR F3LA2017083100208

- Difficulty date: August 17, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N948FR
- Make and model: Airbus A319-112
- Aircraft serial: 2836
- Aircraft time: 42,530 hours, 18,129 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347218820400
- Condition: Corroded
- Location: Frame 68
- Part time: 42,530 hours, 18,129 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 68, Y1162, CORROSION AROUND FASTNERS.   EVALUATED DAMAGE ON FLOORBEAM AND FOUND TO BE OUT OF REPAIRABLE LIMITS.   REMOVED THE DAMAGED FLOORBEAM AND INSTALLED A NEW FLOORBEAM IAW SRM 51-72-11-911-001.
